Economics Faculty Database
Economics
Arts & Sciences
Duke University

 HOME > Arts & Sciences > Economics > Faculty    Search Help Login pdf version printable version 

Publications of Federico Bugni    :recent first  alphabetical  combined  bibtex listing:

search ideas.repec.org.

Working Papers

  1. Bugni, F; Hall, P; Horowitz, JL; Neumann, GR, Goodness-of-Fit Tests for Functional Data, vol. 12 no. S1 (August, 2008), pp. S1-S18 [PDFSTART], [doi]
  2. Bugni, FA, Bootstrap inference in partially identified models defined by moment inequalities: Coverage of the identified set, Econometrica, vol. 78 no. 2 (March, 2010), pp. 735-753, The Econometric Society, ISSN 0012-9682 [doi]  [abs]
  3. Bugni, FA; Canay, IA; Guggenberger, P, Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models, Econometrica, vol. 80 no. 4 (July, 2012), pp. 1741-1768, The Econometric Society, ISSN 0012-9682 [doi]  [abs]
  4. Bugni, FA, Child labor legislation: Effective, benign, both, or neither?, Cliometrica, vol. 6 no. 3 (October, 2012), pp. 223-248, Springer Nature, ISSN 1863-2505 [doi]  [abs]
  5. Bugni, FA, Specification test for missing functional data, Econometric Theory, vol. 28 no. 5 (October, 2012), pp. 959-1002, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  6. Arcidiacono, P; Bayer, P; Bugni, FA; James, J, Approximating High-Dimensional Dynamic Models: Sieve Value Function Iteration, Advances in Econometrics, vol. 31 (January, 2013), pp. 45-95, Emerald Group Publishing Limited, ISSN 0731-9053 [doi]  [abs]
  7. Bugni, FA, COMPARISON of INFERENTIAL METHODS in PARTIALLY IDENTIFIED MODELS in TERMS of ERROR in COVERAGE PROBABILITY, Econometric Theory, vol. 32 no. 1 (October, 2014), pp. 187-242, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  8. Bugni, FA; Canay, IA; Shi, X, Specification tests for partially identified models defined by moment inequalities, Journal of Econometrics, vol. 185 no. 1 (January, 2015), pp. 259-282, Elsevier BV, ISSN 0304-4076 [doi]  [abs]
  9. Aucejo, EM; Bugni, FA; Hotz, VJ, Identification and inference on regressions with missing covariate data, Econometric Theory, vol. 33 no. 1 (February, 2017), pp. 196-241, Cambridge University Press (CUP), ISSN 0266-4666 [doi]  [abs]
  10. Bugni, FA; Canay, IA; Shi, X, Inference for subvectors and other functions of partially identified parameters in moment inequality models, Quantitative Economics, vol. 8 no. 1 (March, 2017), pp. 1-38, The Econometric Society [doi]
  11. Bugni, FA; Canay, IA; Shaikh, AM, Inference Under Covariate-Adaptive Randomization, Journal of the American Statistical Association, vol. 113 no. 524 (October, 2018), pp. 1784-1796, Informa UK Limited [doi]  [abs]

Duke University * Arts & Sciences * Economics * Faculty * Research * Staff * Master's * Ph.D. * Reload * Login